×

Found 527 Documents (Results 1–100)

On chief factors of parabolic maximal subgroups of the group \({}^2F_4(2^{2n+1})\). (English. Russian original) Zbl 1534.20015

Proc. Steklov Inst. Math. 313, Suppl. 1, S133-S139 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 4, 99-106 (2019).
PDFBibTeX XMLCite
Full Text: DOI

On the action of the restricted Weyl group on the set of orbits a minimal parabolic subgroup. (English. Russian original) Zbl 1508.14053

Dokl. Math. 101, No. 1, 25-29 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 29-34 (2020).
MSC:  14L30 14M27 20F55
PDFBibTeX XMLCite
Full Text: DOI

Parabolic double cosets in Coxeter groups. (English. French summary) Zbl 1435.20052

Proceedings of the 28th international conference on formal power series and algebraic combinatorics, FPSAC 2016, Vancouver, Canada, July 4–8, 2016. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Math. Theor. Comput. Sci., Proc., 275-286 (2020).
MSC:  20F55 05A15
PDFBibTeX XMLCite
Full Text: Link

Flag varieties. An interplay of geometry, combinatorics, and representation theory. 2nd edition. (English) Zbl 1416.14001

Texts and Readings in Mathematics 53. Singapore: Springer; New Delhi: Hindustan Book Agency (ISBN 978-93-86279-70-5/hbk; 978-981-13-1393-6/ebook). xv, 312 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

A new look at the decomposition of unipotents and the normal structure of Chevalley groups. (English. Russian original) Zbl 1392.20041

St. Petersbg. Math. J. 28, No. 3, 411-419 (2017); translation from Algebra Anal. 28 No. 3, 161-173 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Principal series representations of infinite-dimensional Lie groups. I: Minimal parabolic subgroups. (English) Zbl 1322.22017

Howe, Roger E. (ed.) et al., Symmetry: representation theory and its applications. In honor of Nolan R. Wallach. New York, NY: Birkhäuser/Springer (ISBN 978-1-4939-1589-7/hbk; 978-1-4939-1590-3/ebook). Progress in Mathematics 257, 519-538 (2014).
MSC:  22E46
PDFBibTeX XMLCite
Full Text: DOI arXiv

Parabolic subgroups of \(\mathrm{SO}_{2l}\) over a Dedekind ring of arithmetic type. (English. Russian original) Zbl 1302.11014

J. Math. Sci., New York 192, No. 2, 154-163 (2013); translation from Zap. Nauchn. Sem. POMI 400, 50-69 (2012).
MSC:  11E57 20G30
PDFBibTeX XMLCite
Full Text: DOI

On the Harish-Chandra Schwartz space of \(G(F)\setminus G(\mathbb A)\). (English) Zbl 1300.11052

Prasad, D. (ed.) et al., Automorphic representations and \(L\)-functions. Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012. New Delhi: Hindustan Book Agency; Mumbai: Tata Institute of Fundamental Research (ISBN 978-93-80250-49-6/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 22, 335-377 (2013).
MSC:  11F70 11F72 22E55
PDFBibTeX XMLCite

Parabolic factorizations of split classical groups. (English. Russian original) Zbl 1283.20057

St. Petersbg. Math. J. 23, No. 4, 637-657 (2012); translation from Algebra Anal. 23, No. 4, 1-30 (2011).
MSC:  20G35 19B14 20H25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field